Quoting Elliot Reid:" What medication is he on? He should probably see a doctor because there may be an underlying cause"
Quoting RissaBbyGurl:" Hes on a medication called amnesteen or something like that, its a really heavy duty acne med that hes ... [snip!] ... have time for that lol Yeah I was planning on having him see a doctor if it doesn't improve after he stops the meds :/"I bet it's being caused by the meds and possibly stress if he's particularly busy lately.
Quoting P.S I'm pregnant ♥1:" Could he be using something else like porn, or having a relationship! ? What is his medication for!?"
Quoting Tiger Lily ♥:" It's actually believed that men who are having an affair have MORE sex with their wives."
Quoting K. P. Walsh:" Whaaaat? Lol. I wouldn't have guessed. At all. "
Quoting ℳizz ℊiz. :" <blockquote><b>Quoting RissaBbyGurl:</b>" Hes on a medication called amnesteen or something ... [snip!] ... addicted a month ago I'm sure he would still find time. Just saying because you said it makes him not act physical with you."